Vol 4, No 1-2 (1997) ISSN: 0793-1786

Table of Contents

Articles

On the existence and non-existence of positive entire solutions of elliptic and parabolic equations PDF
R. Agarwal, F. Wong, S.-L. Yu p.13-26
Symbolic analysis of linear periodic operators in translation-invariant Lebesgue c-moduli PDF
A. Chistyakov, P. Sirnonov p.27-38
On periodic boundary value problem for first order functional differential nonlinear equation PDF
A. Dornoshnitsky p.39-46
On the stability of differential equations systems with the spectrum on the imaginary axis PDF
Ya. Goltser p.47-63
On differentiability of solutions with respect to parameters in a class of functional differential equations PDF
F. Hartung p.65-79
Periodic solutions of linear inhomogeneous mixed functional differential equations PDF
G. Karnenskii, A. Myshkis p.81-90
Periodic solutions of some functional differential equations of Duffing type PDF
E. de Lara-Tuprio, T. Chew p.91-109
Asymptotic results for mixing random ordinary differential equations PDF
B. Lukacher, E. Merzbach p.111-124
On the study of the solvability of nonlinear value problems by constructive methods PDF
V. Maksirnov p.125-132
Constructive methods in the theory of functiqnal differential equations and their computer aided implementation PDF
V. Maksirnov, A. Rurnyantsev p.133-141
Abstract operator inclusions PDF
D. O'Regan p.143-154
InvariantS for systems of two difference equations of rational form with periodic coefficients PDF
G. Papaschinopoulos, C. Schinas p.155-163
The "counter-example" to W. Littman counter-example of Lp -energetic inequality for wave equation PDF
V. Pogorelenko, P. Sobolevskii p.165-172
Local operators and stochastic differential equations PDF
A. Ponosov p.173-189
Global properties of decreasing solutions of the equation x'(t) = x(x(t)) + x(t) PDF
S. Stanek p.191-213
On a functional differential equation related to the Ewden-Fowler equation PDF
G. Zhang, S. Cheng p.215-221

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786